A dichotomy in orbit-growth for commuting automorphisms

MILES, Richard and WARD, Thomas (2010). A dichotomy in orbit-growth for commuting automorphisms. Journal of the London Mathematical Society, 81 (3), 715-726.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://onlinelibrary.wiley.com/doi/10.1112/jlms/jd...
Link to published version:: https://doi.org/10.1112/jlms/jdq010
Related URLs:
    Item Type: Article
    Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
    Identification Number: https://doi.org/10.1112/jlms/jdq010
    Page Range: 715-726
    Depositing User: Richard Miles
    Date Deposited: 03 Nov 2017 10:02
    Last Modified: 17 Nov 2017 14:18
    URI: http://shura.shu.ac.uk/id/eprint/17228

    Available Versions of this Item

    • A dichotomy in orbit-growth for commuting automorphisms. (deposited 03 Nov 2017 10:02) [Currently Displayed]

    Actions (login required)

    View Item View Item

    Downloads

    Downloads per month over past year

    View more statistics